BooksTestimonialsInterviewsLibraryArticlesShop Here 

This is Crazy

Name:

Ruby

Your Question for Lloyd

First I had west nile then they discovered hep c. I took interferon for only two maybe three months an my hep c is gone that\'s been 2 years.

But since that time, my hypothyroidism is giving me fits, constipation, miagraines and fatigue to mention a few.

This is crazy any suggestions. I'm looking for a diet and herbs to solve my problems, the Dr's can\'t seem to, what do you suggest?

Have You ...

Taken Interferon AND Had a Hepatitis A or B Vaccine AND taken antibiotics

From: Lloyd Wright
Sent: Sunday, March 17, 2013 11:58 AM
Subject: RE: Ask Lloyd ...

Hello Ruby,

Hypothyroidism is a common side effect of interferon. You can try some TG100 for this. It may help, it may not. You can view it here:
http://alternativemedicinesolution.com/TG100

Constipation is also a common problem caused by interferon use. Often getting your intestinal flora back in order will help. First take HLC symbiotic intensive for 7 days then HLC intensive for at least 2 months. Usually this will help this condition.
http://alternativemedicinesolution.com/HLC_Symbiotic_Intensive

Fatigue is perhaps the most common side effect after interferon. This can be caused in a couple different places, usually the brain, brain stem and damage to the adrenal gland.

One good way to address this is by using NatCell CNS. CNS can regenerate New brain cells, new nerve cells and new bone marrow. Please read attachment. Also, CNS is said by some of the foremost chronic fatigue doctors to be able to overcome CF thru improved brain function.

http://natcellcns.com

Another extremely good Adrenal support product is NatCell Adrenal. This is the finest adrenal support product on earth:

http://natcelladrenal.com

Other good items to try are:

NADH, Hypothalamus, Krill Oi

in health
Lloydl